# SDR A6WA2019031546476

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3111854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS460.00, LBL9 BEAM O/B SIDE BATHTUB FITTING CRACKED. REPLACED FITTING IAW SRM 51-42-21.
